# SDR QXEA200701653

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 1,446 hours, 1,373 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Valve
- Part number: 6617303
- Part serial: K0412
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 353 hours, 240 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2244: ON APPROACH, NR 1 ENGINE HYD PUMP CAUTION ILLUMINATED WITH A DROP OF NR 1 HYD PRESSURE TO 0.  PRESSURE RETURNED TO 3000 PSI WITH SELECTION OF STANDBY HYD PUMP.  CAUTION EXTINGUISHED MOMENTARILY, BUT ILLUMINATED WHEN FLAPS WERE SELECTED.  MAINTENANCE REMOVED AND REPLACED NR 1 HYD SYSTEM EDP AND NR 1 ENGINE HYD NACELLE SHUTOFF VALVE.  FLUSHED NR 1 HYD SYSTEM IAW Q400 AMM 29-10-00 PAGES 319-321.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
